# SDR IPXA2015111695859

- Difficulty date: November 15, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 59,724 hours, 10,265 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Unsecure
- Location: Pax Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENTRY DOOR SLIDE COVER IS UNSECURE.  RESEATED SLIDE COVER IAW AMM 25-23-07, REV 84.03 11/12/15.
